I have had chronic, worsening sinus pain for the past year. At times it is bad enough I can not function. I am now on Tramadol for the pain on a regular basis and even that doesn't help. I have been to an allergist and been tested for allergies, which were negative. I still take an Allegra everyday along with Flonase. I have been on several antibiotics over the past year, as well as steroids. I recently had a CT scan which showed a "2.3 mm septal deviation to the right" is this the cause?
Doctor Answers (1)
Septal deviation on CT
It's hard to tell if this is the cause of your problems. The report that says "2.3 mm deviation to the right" doesn't really mean anything my itself. You are best off seeking a consultation with a board certified ENT who can perform an internal nasal examination and look at the CT images themselves.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.